# SDR CALA2022091902403

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5347041821600
- Condition: Corroded
- Location: Fr63-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 63-64 STR 41L HAS CORROSION PER HAECO LCQ NR 929068 2/30682 GENERATED BY N078570 (SUPPORT TASK) REMOVED AND REPLACED STRINGER 41L FR 63-64 IAW A320 SRM 51-72-11 -911-001. PERFORMED BY V052030 INSP BY V061771
